# SDR ASAA2024011047512

- Difficulty date: January 10, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,715 hours, 11,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005000
- Part serial: TB14876
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR REQUEST #731: EXISTING REPAIRED DENTS REQUIRE GRID & PHOTO ON LH WING INBOARD FLAP LOWER SKIN T/E.  MENTION REPAIR CAT. AND PN/SN OF FLAP. GROUNDED - YES. REPAIRED LH WING INBOARD FLAP LOWER SKIN T/E. REPAIR STARTS 46" FROM      INBOARD TO OUTBOARD AND STOPS AT 58.5" AND REPAIR MEASURES 12 1/2" X 12 1/2" LOCATED IN ZONE 2, CATEGORY A RPEAIR, P/N: D5757065005000 S/N: TB14876. REPAIR IS A PERMANENT REPAIR IAW A320 SRM 57-52-00-300-093, SRM 51-42-11, SRM 51-77-11-911-015. A/C INFO: N845VA S/N 4867 F/H: 35715:53  F/C: 11915 WV: 015
